# SDR SCNA99555

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1902 - 1965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STA 1902 TO 1965 WAS FOUND TO BE CORRODED.  CORROSION REMOVED WAS FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW 537000.
